PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Inhomogeneous Kleinian singularities and quivers

Volume 113 / 2017

Antoine Caradot Banach Center Publications 113 (2017), 87-94 MSC: Primary 20G05; Secondary 17B22; Tertiary 14B07. DOI: 10.4064/bc113-0-5

Abstract

The purpose of this article is to generalize a construction by H. Cassens and P. Slodowy of the semiuniversal deformations of the simple singularities of types $A_r$, $D_r$, $E_6$, $E_7$ and $E_8$ to the singularities of inhomogeneous types $B_r$, $C_r$, $F_4$ and $G_2$ defined in 1978 by P. Slodowy. Let $\Gamma$ be a finite subgroup of $\mathrm{SU}_2$. Then $\mathbb{C}^2/\Gamma$ is a simple singularity of type $\Delta(\Gamma)$. By studying the representation space of a quiver defined from $\Gamma$ via the McKay correspondence, and a well chosen finite subgroup $\Gamma’$ of $\mathrm{SU}_2$ containing $\Gamma$ as normal subgroup, we will use the symmetry group $\Omega=\Gamma’/\Gamma$ of the Dynkin diagram $\Delta(\Gamma)$ and explicitly compute the semiuniversal deformation of the singularity $(\mathbb{C}^2/\Gamma,\Omega)$ of inhomogeneous type. The fibers of this deformation are all equipped with an induced $\Omega$-action. By quotienting we obtain a deformation of a singularity $\mathbb{C}^2/\Gamma’$ with some unexpected fibers.

Authors

  • Antoine CaradotUniv. Lyon
    Université Claude Bernard Lyon 1
    CNRS UMR 5208
    Institut Camille Jordan
    43 blvd. du 11 novembre 1918
    F-69622 Villeurbanne cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image